# SDR 95ZZZX687

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4803S
- Make and model: Piper PA-32-260
- Aircraft serial: 321188
- Engine: Lyc O540E4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW19001
- Condition: Broken
- Location: Nr 3 Cyclinder
- Part time: 1,000 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED SHORTLY AFTER TAKEOFF WITH A ROUGH RUNNING ENGINE.  THE EXHAUST VALVE, THE UPPER VALVE SPRING SEAT, PN LW-16475, AND THE VALVE STEM CAP, PN 17C19386, WERE FOUND BROKEN.
